# SDR JJBA20211001003

- Difficulty date: October 1, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT SIDE SEAT TRACKS (INBD/OUTBD) FLOOR BEAMS SHOW SIGNS OF CORROSION. REMOVED CORROSION AND EVALUATED AREA FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR DOUBLER IND/OUT ISDE AT COPILOT SIDE SEAT TRACKS FLOOR BEAMS. INSTALL REPAIR DOUBLER. CORROSION LEVEL 2
